My T4 level was seven, not four as I stated in my previous post. My mind is befuddled. Easy to make mistakes. I have so much T4 that it is clouding my mind!
I forgot to mention that I quit the bupropion in July after my last July post but the symptoms continued. That is what clued me in that something besides a bad reaction to a medication was going on. Especially when my feet and ankles swelled up and my heartrate at rest was 125.
That wasn't the only thing that happened. One evening I noticed that I had thousands of pepper sized floaters in my left eye. The next morning I had large circular floaters in my field of vision along with the pepper sized floaters and my vision was cloudy in that eye. My vision is precious to me. This was terrifying. I called an eye doctor's office, outlined the situation, and begged for an immediate appointment. Two eye doctors later in the same day I was relieved to learn that my vision would recover within a few weeks when the floaters werre absorbed. What had happened was that the vitreous, the interior jelly part, of my eye had shrunk and pulled away from my retina, causing bleeding within my eye. The blood created the floaters. This pulling away can cause retinal detachment and blindness but so far my retina is okay. The shrinking is more likely to happen with people who are very nearsighted as I am as we get older.
I have felt as though I am falling apart. At 58 I am too young to fall apart! Waiting for the appointment with the endocrinologist is so hard. It's a shock to me that when someone who has been heatlhy gets around to needing medical help that medical help is not always immediately available. Unless you need an ambulance and you're about to die. Then you can get into an emergency room. But if you are merely seriously ill but not at death's door, you might have to wait weeks or months to see a doctor who will begin to treat you. In my case the doctor is part of a highly regarded medical team but he is a forty five minute drive away and I am lucky to have an appointment in September with him. If I had tried to have an appointment with a doctor who was closer, the wait might have been till October and certainly no earlier than late September.
If falling apart happens when I am as young as 58, I hate to think what condition I'll be in if I make it to my eighties! In fact I don't see how I would make it as far as eighty. But thyroid stuff does happen. I know a delightful eighty-something woman who told me that doctors took out her thyroid years ago. She had had two nodules that needed to be checked for cancer. They both turned out to be benign but the surgeon took out her thyroid anyway. It"s scary to be involved with the medical health system! So she takes Synthroid, a synthetic thyroid hormone, and she's in great shape. Life does go on without a thyroid which is what my worst scenario would be.
Well, still sick, still waiting for September 7. Being sick sucks! Still sweaty, itchy, weak, and anxious.